# SDR REXA2022071201524

- Difficulty date: June 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Location: Fs 485-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE  SEAT RAIL SEGMENT BETWEEN FS 485-FS572.5 IS CORRODED.	INSTALLED NEW SEAT RAIL I.A.W CRJ 900 AMM 53-00-49-400-801-A07.
